# SDR UHLA201509080692

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000254
- Aircraft time: 15,921 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Loose
- Location: R2 Door Frame
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR FRAME LINING LOOSE. SECURED DOOR FRAME LINING IAW AMM 52-42-21.
